# SDR CALA2013080590137

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 69,074 hours, 25,346 cycles
- Engine: Pwa PW2040
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Condition: Loose
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR BUMP, FOUND AFT QUADRANT CAPTAIN BELLCRANK ATTACH RIVETS HAVE PLAY.   REPLACED BLIND LOCK BOLTS.
